MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/12 MM R E-CROSS; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/12 MM R E-CROSS; KNEE TIBIAL INSERT
Model Number 02.12.E0212FR
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2023.On (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.Presently, on (b)(6) 2023 the patient came in due to signs of an infection, the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 30-mar-2023: lot 2218606: (b)(4) items manufactured and released on 29-sep-2022.Expiration date: 2027-09-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional devices involved: batch reviews performed on 30-mar-2023: gmk-sphere 02.12.0723r femoral component sphere tinbn coated siye 3+ r (k202684) lot 2112066: (b)(4) items manufactured and released on 07-jan-2022.Expiration date: 2026-12-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Gmk-sphere 02.07.2802r fixed tibial tray size 2 r - tinbn coating (k202684) lot 2203196: (b)(4)items manufactured and released on 31-aug-2022.Expiration date: 2027-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/12 MM R E-CROSS
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16655503
Report Number3005180920-2023-00230
Device Sequence Number5934105
Product Code JWH
UDI-Device Identifier07630971261365
UDI-Public07630971261365
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0212FR
Device Catalogue Number02.12.E0212FR
Device Lot Number2218606
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale